Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Pain in the eye and forehead. Taking paracetamol. Could it be due to lack of sleep or sinusitis?

my left eye up to the eyebrows hurt. my left side of forehead also hurt because of this. its been 5 days and i only take paracetamol as pain killer every morning cause everytime i wake up it was hurtin so much.i also try to sleep this but it still hurt when i woke up. what do you think is the cause? is it just lack of sleep? cause i usually sleep 11:30pm and wakup8:30am. is it sinusitis? cause before i got this i got colds.. thank you for your help.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
It seems that you might be having Acute frontal sinusitis giving this problem.
As there is history of cold in near past, turned out frontal sinusitis.
Take Vick vapor inhalation.
Take some decongestant tablet.
If require go for one antibiotic medicine after consulting your doctor.
Avoid cold drinks and junk food.
If needed consult ophthalmologist for refraction of error.
Ok and take care.
Answered: Sun, 7 Jul 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor